# SDR SWAA2024041563406

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT STA 953 AND BETWEEN RBL 25 AND RBL 50.92 CORRODED.  REMOVED AND REPLACED FLOORBEAM AT STA 953 AND BETWEEN RBL 25 AND RBL 50.92 P/N 147A5676-6 REF BAC DWG 147A5650 REV - AND SRM 51-40-02; VERIFIED REMOVED AND REPLACED FLOORBEAM AT STA 953 AND BETWEEN RBL 25 AND RBL 50.92 P/N 147A5676-6 REF BAC DWG 147A5650 REV - AND B737NG SRM 51-40-02
